# SDR ARWA20040704

- Difficulty date: July 19, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 88,076 hours, 29,066 cycles
- Engine: Pwa JT3D3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, RT WING BETWEEN XRS.428 AND XRS.463 AT STRINGER S-64 LOWER SKIN PANEL WITH CRACK, LENGTH 5.25 INCHES.
